# SDR SWAA2016071353750

- Difficulty date: July 10, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 1,473 hours, 618 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY SLIDE GIRT BAR CLIPS OUT OF ADJUST.  ADJUSTED THE GIRT BAR IAW MM.
